Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

period after mirena

did anyone else have this problem.... i am having heavy bleeding it started the day after i got it removed. does it last long? should i be worried?

Answer Question
 
thehippiebaby

Asked by thehippiebaby at 11:13 AM on Jan. 20, 2010 in About CafeMom

Level 1 (0 Credits)
Answers (1)
  • Yeah, I had mine taken out in June 2009 and I bled heavy for the first couple of weeks afterwards. It is normal. But it's NOT a "period" .... it's just bleeding from having the IUD taken out and your body adjusting to it. Anyway, I only bled heavy for the first 2 weeks or so, the next month I started having a normal period and by September I was pregnant with twins (now i"m 18 weeks.) So don't worry about it... it's totally normal.
    JenMarie2007

    Answer by JenMarie2007 at 3:38 PM on Jan. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in About CafeMom
any good web sites

Next question overall (Relationships)
Sex in car

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN